# SDR 2008UALA05902

- Difficulty date: September 29, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 39,263 hours, 4,709 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8243
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 3 FIRE LOOP-B MSG.  REPLACED NR 3 ENGINE UPPER AFT FIRE LOOP A&B ASSY TS681. FIRE TEST PASSES NO FAULTS.
